How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified MD
Category: Oncology
Satisfied Customers: 14287
Experience:  Over two decades of clinical practice. Completed a medical internship in New York City
48069651
Type Your Oncology Question Here...
wieyedoc is online now

I believe I have a thyroid gland problem, Yes I have seen my

Customer Question

I believe I have a thyroid gland problem
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Yes I have seen my doctor I take Levothtyroxine 50 mg 1 a day
JA: Anything else in your medical history you think the doctor should know?
Customer: My voice is changing more gravelly,trouble swallowing,muscles are getting weak,numbness around lower back,unable to walk far,My doctor is blaming arthritis and says there is nothing else he can do for me
Submitted: 6 months ago.
Category: Oncology
Expert:  wieyedoc replied 6 months ago.

Hi. My name is***** have over two decades of experience, and I'm online and available to help you today.

We can also chat by hone and skype.

Expert:  wieyedoc replied 6 months ago.

How long has this been going on?

Have you had any blood tests done?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.

Customer: replied 6 months ago.
5 years getting steadily worse-blood test yes came back low - high blood pressure I take doxazosin 4mg one a day
Expert:  wieyedoc replied 6 months ago.

If your T3/T4 is low and TSH is high then you may need thyroid medication.

It sounds like you are getting excellent care.

Does this make sense to you?

I am happy to be able to help you today. If you would be so kind, please help me get credit for my efforts in answering your questions and press the excellent feedback button for this encounter. And, don’t forget, I work for tips. I would also be happy to continue to answer any more questions you have until we have resolved your concern.

Dr. Rick MD FACS